# SDR EIAA200900065

- Difficulty date: June 6, 2009
- Submitted: June 8, 2009
- Operation: Air carrier
- Aircraft: N482EV
- Make and model: Boeing 747 212B
- Aircraft serial: 20713
- Aircraft time: 105,915 hours, 24,458 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK STA 2000 FRAME BETWEEN STR 4R AND 5R SHEAR TIE CRACKED.  FABRICATED MAIN DECK STA 2000 FRAME BETWEEN STR 4R AND 5R SHEAR TIE AS PER BOEING DWG 65B09123 SHT 1 AND INSTALLED AS PER B747 SRM 51-30-02.
